# SDR UALA2011032101339

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,315 hours, 13,092 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HYD ELEC DEMAND PUMP IN AUTO CAUSES PRESS AND SYS PRESS LTS TO ILLUMINATE.  WORKS IN ON.  DEFERRED LEFT HYD ELEC DEM AND PUMP AUTO FUNCTION IAW MEL.  REPLACED K130 RELAY.  LEFT HYD DEMAND PUMP OPERATES NORMAL IN AUTO.
